# SDR DALA1247071402

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 63,578 hours, 25,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1210 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CRACK ON FUSELAGE SKIN NOTED AT BS 1210 STR 37R ABOUT 18 IN BELOW AFT CARGO DOOR OPEN/CLOSE SWITCH  PANEL.   CUT OUT DAMAGE PER B767 SRM 53-00-01 FIG 201.  HFEC INSPECTED CUTOUT PER B767 SRM 53-00-01 FIG 201 WITH NO ITEMS.  DRILLED REPAIR PARTS PER SRM 53-00-01 FIG 201.  INSTALLED REPAIR PER -SRM 53-00-01 FIG 201.
